MAUDE Adverse Event Report: KIT PREPMATE CONSUME 480 TEST; PROCESSOR, CERVICAL CYTOLOGY SLIDE, AUTOMATED

KIT PREPMATE CONSUME 480 TEST; PROCESSOR, CERVICAL CYTOLOGY SLIDE, AUTOMATED
Model Number 491455
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that while using kit prepmate consume 480 test missing label information was observed by the laboratory personnel.There was no report of patient impact.The following information was provided by the initial reporter: " failure in one of the kit components (centrifuge tubes spare part #500024398) and illegible package batch".
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation summary: the prepmate kit consumables kit 480 material number 491455, lot number 1131528 is intended for processing liquid-based cytology specimens collected in bd surepath collection vials.Each prepmate kit consumables kit 480 is intended to process 480 specimens, containing the following reagents/consumables: bd syringing pipettes, bd density reagent, centrifuge tubes, and aspirator tips.The bd instrument transfers each patient sample from the bd surepath collection vial into a centrifuge tube for further processing (cell enrichment) by density gradient centrifugation.The problem cited with the prepmate kit consumables kit 480 material number 491455, lot number 1131528, was for illegible packaged batch.The prepmate kit consumables kit 480 material number 491455, lot number 1131528 are manually packed at the mebane north carolina facility per the device history record 491460, title: dhr: bd d-cube consumables.Upon receipt per procedure 926-500024398 version b, rev.02, title: incoming inspection plane: bd centrifuge tubes 480/bag have a visual criteria; the visual inspection criteria attributes are the following: bag not damaged or dirty, bag sealed, bag labeled with correct label l 011187, bag contains current revision of label l011187, lot number is correct and present on label, label is legible, bag contains approximately 480 centrifuge tubes.Manufacturing batch history record review: the manufacturing batch history record for the prepmate kit consumables kit 480 material number 491455, lot number 1131528 was examined for related issues and no issues were found during the review.The certificate of analysis, and certificate of nonconformance for prepmate kit consumables kit 480 material number 491455, lot number 1131528 were reviewed ,no defects were noted.All qc inspections passed.One photo was provided for visual observation.From the photo provided showed one bd centrifuge tube bag material number 500024398 with what appears to be line creases on the label obscuring the lot number, confirming this complaint event.A retain inspection was performed on the remaining material housed at the mebane facility, and the complaint event was not found.Complaint history search: a complaint history check was conducted on the prepmate kit consumables kit 480 material number 491455, lot number 1131528, there were no other complaint found against that lot number or material number.H3 other text : see h10.

Brand Name
KIT PREPMATE CONSUME 480 TEST
Common Device Name
PROCESSOR, CERVICAL CYTOLOGY SLIDE, AUTOMATED
MDR Report Key12628646
Report Number3008007472-2021-00004
Device Sequence Number19142333
Product Code MKQ
UDI-Device Identifier00382904914554
UDI-Public00382904914554
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P970018
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/30/2023
Device Model Number491455
Device Catalogue Number491455
Device Lot Number1131528
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/16/2021
Supplement Date Received by Manufacturer10/20/2021
Initial Report FDA Received Date10/13/2021
Supplement Report FDA Received Date11/03/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1